# SDR CALA2012041600264

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 45,561 hours, 24,244 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 655579715
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT MAIN GEAR RED LIGHT REMAINED ON.  AFTER GEAR RETRACTION RED UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN BOTH UP AND OFF.  FOUND LT MLG UPLOCK SENSOR AT FAULT. REF MM 32-61-00-101 R/R LT MLG UPLOCK SENSOR REF MM 32-61-21.  CYCLED GEAR.  ALL INDICATIONS NORMAL.
